EasterBlack-owned or founded brands at TargetGroceryClothing, Shoes & AccessoriesBabyHomeFurnitureKitchen & DiningOutdoor Living & GardenToysElectronicsVideo GamesMovies, Music & BooksSports & OutdoorsBeautyPersonal CareHealthPetsHousehold EssentialsArts, Crafts & SewingSchool & Office SuppliesParty SuppliesLuggageGift IdeasGift CardsClearanceTarget New ArrivalsTarget Finds#TargetStyleTop DealsTarget Circle DealsWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores

Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct

Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct - 2 of 4Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct - 3 of 4Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct - 4 of 4
Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct - 1 of 4
$15.29 when purchased online
Target Online store #3991

About this item

Highlights

  • COUGH, COLD AND FLU MEDICINES FOR ADULTS: This combo pack of Maximum Strength Mucinex Fast-Max Day Cold & Flu and Fast-Max Night Cold & Flu fast-dissolving liquid gels provides powerful multi-symptom relief for your worst cold and flu symptoms
  • SORE THROAT RELIEF: Both products contain Acetaminophen, which helps reduce fever and relieves sore throat, headache, and body pain
  • COUGH MEDICINE FOR ADULTS: Both products contain Dextromethorphan HBr, which helps suppress and quiet cough
  • CHEST CONGESTION RELIEF: Daytime cold medicine liquid gels contain Guaifenesin, an expectorant, which helps relieve chest congestion and thins and loosens mucus
  • NASAL DECONGESTANT: Both products contain Phenylephrine HCl, a nasal decongestant, which helps relieve stuffy nose, sinus pressure, & nasal congestion
  • NIGHTTIME COLD AND FLU MEDICINE FOR ADULTS: Nighttime liquid gels contain Doxylamine succinate, an antihistamine, which helps relieve runny nose & sneezing
  • TRUSTED BRAND: Mucinex is the #1 Cough & Cold Brand Doctor's Trust* and is also the #1 Pharmacist Recommended OTC Expectorant**; Get the brand that doctors trust and recommend
  • FSA/HSA STORE ELIGIBLE MEDICATION: Save Up to 30%; Cover out-of-pocket expenses with pre-tax dollars (Product eligibility may vary by plan; Check with your benefits administrator to determine which expenses are eligible before you shop)
  • USAGE: Use as directed; For ages 12+ years
  • *IQVIA using ProVoice Survey, August 2023; **U.S. News & World Report/Pharmacy Times 2023-2024

Description

Maximum Strength Mucinex Fast-Max Day Cold & Flu and Mucinex Fast-Max Night Cold & Flu are all-in-one, multi-symptom cold and flu relief medicines for day & night cold and flu symptoms. Mucinex Fast-Max Day Cold & Flu medicine helps reduce fever & relieves sore throat pain, headache, body pain, cough, chest congestion, nasal congestion and sinus pressure. Mucinex Fast-Max Night Cold & Flu medicine helps reduce fever & relieves sore throat pain, headache, body pain, cough, nasal congestion, sneezing & runny nose. Mucinex is the #1 Cough & Cold Brand Doctors Trust* and #1 Pharmacist Recommended Brand**. This product contains a total of 24 liquid gels (16 Daytime + 8 Nighttime).


KEY INGREDIENTS
DAYTIME ACTIVE INGREDIENTS: Acetaminophen - Pain reliever and fever reducer; Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant

NIGHTTIME ACTIVE INGREDIENTS: Acetaminophen - Pain reliever and fever reducer; Dextromethorphan HBr - Cough suppressant; Doxylamine succinate - Antihistamine; Phenylephrine HCI - Nasal decongestant

Do not take Mucinex Fast-Max Day Cold & Flu and Mucinex Fast-Max Night Cold & Flu liquid gels at the same time. Always wait at least 4 hours before taking another dose of Mucinex liquid gels. Take only as directed. For ages 12+.

*IQVIA using ProVoice Survey, August 2023. **U.S. News & World Report/Pharmacy Times 2023-2024.
Suggested Age: 12 Years and Up
Health Facts: Contains Acetaminophen, Contains Guaifenesin, Contains Phenylephrine HCI, Contains Dextromethorphan HBr
Active Ingredient Strength Value: 325 Milligrams
Product Warning: Adult Use Only
Product Form: Softgel
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Net weight: .42 cubic-in
Features: Nighttime Use, Multi-Symptom, Daytime and Nighttime Use, Daytime Use, Non-Drowsy
TCIN: 17444312
UPC: 363824590240
Item Number (DPCI): 094-14-0015
Origin: Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Active ingredients

acetaminophen' '325.0mg dextromethorphan hbr' '10.0mg guaifenesin' '200.0mg phenylephrine hci' '5.0mg

Purpose

Pain reliever/fever reducer Cough suppressant Expectorant Nasal decongestant

Uses

Uses temporarily relieves these common cold and flu symptoms, sinus congestion and pressure, cough, minor aches and points, headache, nasal congestion, sore throat, sneezing (NIGHT only), runny nose (NIGHT only), itching of the nose or throat (NIGHT only), itchy, watery eyes due to hay fever (NIGHT only), helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive (DAY only), controls cough to help you get to sleep, temporarily reduces fever

Directions

Directions do not take more than directed (see Overdose warning), do not take more than 12 liquid gels in any 24-hour period, adults and children 12 years of age and over: take 2 liquid gels every 4 hours, children under 12 years of age: do not use

Other information

Other information store at 20-25℃ (68-77°F), avoid excessive heat

Inactive ingredients

fd&c yellow no. 6, gelatin, glycerin, hypromellose isopropyl alcohol, lecithin, light mineral oil, polyethylene glycol, povidone, propylene glycol, sorbitol sorbitan solution, titanium dioxide, water inactive ingredients (night only) d&c yellow no. 10, fd&c blue no. 1, gelatin, glycerin, hypromellose, isopropyl alcohol, lecithin, light mineral oil, polyethylene glycol, povidone, propylene glycol, sorbitol sorbitan solution, titanium dioxide, water' '

Shipping details

Estimated ship dimensions: 5.15 inches length x 3.54 inches width x 1.93 inches height
Estimated ship weight: 0.15 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: Does this product contain gluten or lactose?

submitted by Gocards - 8 months ago
  • A: Thank you for your question about our Mucinex® Fast-Max® Day/Night Cold & Flu Liquid Gels. We do not certify this product to be 'lactose-free' or 'gluten-free'. We recommend you speak to your health care provider if you are concerned about the suitability of the product for your needs.

    submitted byMucinex Team - 7 months ago
    Brand expert

Q: Does it make you drowsy

submitted by Sick - 9 months ago
  • A: Thank you for your question about our Mucinex® Fast-Max® Cold & Flu Day/Night liquid gels. Both the daytime and nighttime liquid gels contain Dextromethorphan which has been shown to produce drowsiness in some patients. The nighttime liquid gels also contain Doxylamine succinate and drowsiness has been documented as a potential side effect for this ingredient. People react to drugs in different ways, but at least some of the active ingredients in these products have been shown to produce drowsiness in some patients. For any additional questions, you may wish to consult with your health care provider.

    submitted byMucinex Team - 9 months ago
    Brand expert

Q: Is it okay to use while pregnant?

submitted by Iris - 2 years ago
  • A: Hi Iris. If pregnant of breast-feeding, we advise that you speak with your healthcare professional before using this product.

    submitted byMucinex Team - 2 years ago
    Brand expert

Q: Can you take this if you have diabetes?

submitted by crystal - 5 years ago
  • A: Hello Crystal, we would suggest speaking to your health care professional for that information. Thank you.

    submitted byMucinex Team - 5 years ago
    Brand expert

Q: What is the adult dosage? I can't find it anywhere on the box

submitted by kt - 6 years ago
  • A: You can take 2 liquid gels every 4 hours. Do not take more than a total of 12 liquid gels in a 24-hour period. Do not take the first dose of the Night Cold & Flu liquid gels sooner than 4 hours after the last dose of the Day Severe Cold liquid gels unless directed by a doctor.

    submitted byRB Product Expert - 6 years ago
    Brand expert

Related Categories

Guests are saying

This product is highly regarded for its effectiveness in relieving cold and flu symptoms, particularly for congestion and cough. Guests appreciate the dual-action of daytime and nighttime formulas, which provide targeted relief and help with sleep. Many have noted the quick onset of relief, making it a go-to choice during illness. However, some guests have expressed concerns about the size of the pills and the unequal distribution of daytime and nighttime doses.
    Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
    4.7 out of 5 stars with 700 reviews
    quality: 4.28 out of 5
    value: 4.09 out of 5
    76% would recommend
    55 recommendations

    Cold must have

    4 out of 5 stars
    ariellel23_8013 - 3 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Just what you need to get you through a day with a cold. It works great! I couldn’t imagine doing without this product day or night being sick. Semi easy to swallow and I feel like you get a lot inside.
    Did you find this review helpful?

    It works!!

    5 out of 5 stars
    _itsjustsadie_4045 - 4 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] The timing was perfect! Summer cold came and went with this fast and effective otc. Having both night and day in one package was a life saver! New cabinet staple.
    Did you find this review helpful?

    Super Good!

    5 out of 5 stars
    yinas2_3395 - 4 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Good thing I got this on time. It really helped. It has no flavor and packaging it’s easy to open for adults . Its worths its value . Will definitely buy more in the future
    Did you find this review helpful?

    Works great

    5 out of 5 stars
    jediash_1428 - 4 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Works great, fast acting and clears up my symptoms quickly! Good amount in the package and it's great having options for day and night time symptoms
    Did you find this review helpful?

    Works as directed!

    5 out of 5 stars
    jennifer_queen_2740 - 5 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] This came in handy because I was sick the week it was delivered! Fast acting, no bad taste and my headache, cough, body aches, and fever were manageable throughout the day.
    Did you find this review helpful?

    Stuff works

    5 out of 5 stars
    ericas333_3811 - 5 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Great for colds with a lot of mucus . For the value it’s worth it . No side effects just able to breath and get out of bed and take on the day . Stuff works
    Did you find this review helpful?

    Quick and effective flu/cold pills!

    5 out of 5 stars
    eledith_9325 - 6 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] These pills were given to me to review, I’m not saying this only because I’m being biased but Mucinex will forever be my go to when my family and I get a cold or the flu. It relieves my symptoms within a day or two, and I like these gel pills because I believe they work faster. I don’t mind spending what they are worth.
    Did you find this review helpful?

    Better, faster relief than other day/night options

    5 out of 5 stars
    nataliendove_9634 - 6 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] I recently picked up the Mucinex | Fast-Max Daytime & Nighttime Cold & Flu Liquid Gels Combo Pack while I was traveling and started coming down with a cold. I’ve had good experiences with other Mucinex products in the past, so I felt confident trying this one, and I’m glad I did! It really impressed me with how quickly it eased my symptoms and allowed me to push through the day, then actually get solid rest at night. There’s also no taste so that’s amazing. What I especially appreciated was how consistently effective it felt compared to other day/night cold options I’ve tried before. Without naming names, this combo pack definitely stood out as giving me faster, more noticeable relief! I’d recommend it to anyone who wants something they can count on when a cold tries to slow them down!
    Did you find this review helpful?

    Fine but bad side effects

    3 out of 5 stars
    mishellhamer710_5455 - 6 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] These pills were fine, but I had bad side effects. My symptoms would be gone but when I stopped taking the meds I had horrible headaches and bad stomach issues.
    1 reply from Mucinex® Consumer Care team - 5 days ago
    We are sorry to learn about your experience with our Mucinex® product. We'd like the opportunity to speak with you personally. Please call us at your convenience at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number RB0007120087, and we would be happy to help.
    Did you find this review helpful?

    Good Meds

    5 out of 5 stars
    srabcd_1843 - 6 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] These liquid gels are amazing. The packaging is good and these work really fast. Highly effective and all the ingredients work together to help you get over a cold! I would highly recommend this to all!
    Did you find this review helpful?

    good medicine

    5 out of 5 stars
    mimiphan2_1530 - 6 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] great all encompassing cold and flu medicine. i think it’s very similar to dayquil and nyquil. same texture as them too. normal packaging - i would probably buy it again if i were sick
    Did you find this review helpful?

    Quick acting relief!

    5 out of 5 stars
    mariahw2be1_2887 - 6 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Works greats and quick! Relieved my congestion and cough and helped me feel better fast. A little pricey but most cough/cold medicine is these days. Love the daytime and nighttime in the pack so you don’t have to buy two separate medicine packs.
    Did you find this review helpful?

    10/10 medicine

    5 out of 5 stars
    courtneyg185_4039 - 7 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] I received this in the mail just in time because just a few days later my husband came home from work so sick and this was super helpful. He started feeling better quickly. I would use Mucinex fast max again.
    Did you find this review helpful?

    Works

    5 out of 5 stars
    ovoerickaxoxo_4480 - 7 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] I love influencer and each free sample I get to try and this was no different. The packaging is top tier and the value is better than I was expecting. This is something I would actually purchase.
    Did you find this review helpful?

    The nighttime one is súper efective

    4 out of 5 stars
    daniglezugc_4825 - 7 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Very good product. As soon as I take it, it quickly helps with the symptoms and I feel much better in a short time. The nighttime one is super effective, completely worth it; its ingredients are very good.
    Did you find this review helpful?

    Great Product to Feel Better

    5 out of 5 stars
    eucalyptusjay_8007 - 8 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] These liquid gels worked great for me! The daytime formula helped clear up my congestion and kept me going without making me drowsy, while the nighttime dose let me finally get some much needed rest. Within a couple of days, I felt so much better. Definitely a reliable go-to for cold and flu relief!
    Did you find this review helpful?

    I highly recommend these medicines to anyone that

    5 out of 5 stars
    erict37_3000 - 8 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] The effectiveness of Mucinex is just so amazing. The texture of the pills are so soft and easy to swallow them. They arrived just in time to take them because I was feeling sick. Good value of a medicine.
    Did you find this review helpful?

    My go to helper

    5 out of 5 stars
    golovicichina1_7579 - 8 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] It’s always my first helper when I feel a cold coming on. Daytime keeps me moving without feeling groggy, and Nighttime actually lets me sleep. Works fast and really helps me get through those rough sick days
    Did you find this review helpful?

    Worth it

    5 out of 5 stars
    littiee_8009 - 9 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] This stuff works amazing and fast. It doesn’t have a weird taste when you take the pills and they go down easy. It’s definitely worth the money because it actually works.
    Did you find this review helpful?

    Great fli med

    5 out of 5 stars
    jamesd49_4905 - 9 days ago
    originally posted on influenster.com
    Image
    [This review was collected as part of a promotion.] Packaging was pretty standard for these. The texture was also just like any other mucinex. This did a great job when i was feeling under the weather.
    Did you find this review helpful?

    Get top deals, latest trends, and more.

    Privacy policy

    Footer

    About Us

    About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

    Help

    Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member ServicesLegal & Privacy

    Stores

    Find a StoreClinicPharmacyTarget OpticalMore In-Store Services

    Services

    Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
    PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacy PolicyCA Privacy RightsYour Privacy ChoicesInterest Based AdsHealth Privacy Policy